# SDR DALA2025042103102

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 95,074 hours, 12,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 3302 ECAM DOOR R AFT CABIN CLIMBING ABOVE 10,000' USUAL INDICATOR SHOWS LOCKED AND NO AIR NOISE AT DOOR. CORRECTIVE ACTION: REMOVED FOD FROM DOOR. OPS CHECK GOOD. (6984652)
